# SDR C2XA11CL243

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 29,187 hours, 21,652 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 5974
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLT 5815 THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE AND WAS UNABLE TO RAISE GEAR ON DEPARTURE.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR WOW PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
